# SDR GLBA2001168

- Difficulty date: July 22, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 15,951 hours, 23,795 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 305399CL08
- Part serial: NRF19947
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE WILL NOT MAKE TAKEOFF TORQUE.  REPLACED TRIM PROBE, OPS CHECKED SYSTEM SATISFACTORY.
